Horse Veterinary Questions? Ask an Equine Vet.
Good Morning and welcome! I am Dr. Loretta, a licensed veterinarian and I am happy to answer your question.
I am so sorry that this has taken so long to get to your question. I am not in a location that I can make calls so I will try to give you some information. Dehydration can cause changes in the electrolytes that can cause seizures and also, if his blood volume is low, this will deprive his brain of Oxygen causing seizures. This is a very serious situation and requires IV fluids along with electrolytes and Dextrose. All of the symptoms you describe are related to a lack of oxygen so all of these will have to be addressed with extensive treatments. Get your guy to your vet or call your vet because this is an emergency.Does that make sense to you?
Please let me know if you have ANY other questions. My goal is to give you 100% satisfaction and if you are not yet satisfied, please REPLY so I can clarify for you.Sincerely, ***** *****